# SDR 9513809612

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE AFT CARGO DOOR JAMB DOUBLER FS 917.  REPAIRED DOUBLER (P/N 5910158-25) PER EA 96-98092.
